# SDR CALA2025073107125

- Difficulty date: July 18, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A53024
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FRONT SPAR HSS 101.90, VERTICAL STIFFENER NR 2 CRACKED AT LOWER TRANSITION RADIUS.  INSTALLED ALL REPAIR PARTS AT RT HORIZONTAL STAB FRONT SPAR HSS 101.90 VERTICAL STIFFENER NR 2 IAW SRM 55-10-09-2R-4, REPAIR 4,  & SRM 51-40-02-0G-0.
